# SDR YENA200812300133

- Difficulty date: December 27, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 8,745 hours, 3,064 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT NR 718, SJU-JFK, ENROUTE AT FL360 FA'S SMELLED A BURNING RUBBER SMELL BETWEEN ROWS 11-16 NEAR TOP OF AC.  SMELL WAS EVIDENT FOR APPROX 15 MINUTES, THEN DISSIPATED.  INSPECTED CABIN FOUND THAT PASSENGER ITEMS BLOCKING LIVE TV BOX UNDER ROW 12 PRODUCED EXCESSIVE HEAT AS SOURCE OF SMELL.  ALL VISUAL CHECK OK AT THIS TIME.
